Open Access
Translator Disclaimer
2005 Pinwheels and bypasses
Ko Honda, William H Kazez, Gordana Matić
Algebr. Geom. Topol. 5(2): 769-784 (2005). DOI: 10.2140/agt.2005.5.769

Abstract

We give a necessary and sufficient condition for the addition of a collection of disjoint bypasses to a convex surface to be universally tight – namely the nonexistence of a polygonal region which we call a virtual pinwheel.

Citation

Download Citation

Ko Honda. William H Kazez. Gordana Matić. "Pinwheels and bypasses." Algebr. Geom. Topol. 5 (2) 769 - 784, 2005. https://doi.org/10.2140/agt.2005.5.769

Information

Received: 21 January 2005; Accepted: 31 May 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1086.57016
MathSciNet: MR2153107
Digital Object Identifier: 10.2140/agt.2005.5.769

Subjects:
Primary: 57M50
Secondary: 53C15

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.5 • No. 2 • 2005
MSP
Back to Top